# SDR SWAA041080

- Difficulty date: April 16, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 23,152 hours, 19,203 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Sheared
- Location: Girt Bar
- Component: Girt Bar
- Component part number: GIRTBAR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EVAC SLIDE GIRT BAR FWD FITTING HAS SHEARED RIVET.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE GIRT BAR RIVET PER MM.
